MathSciNet Relay Station
MathSciNet bibliographic data
MR3336931 32V40 (32S05 53C12)
Gong, Xianghong; Lebl, Jiří Normal forms for CR singular codimension-two Levi-flat submanifolds. Pacific J. Math. 275 (2015), no. 1, 115–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement